# SDR USAA2011102400004

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEFT & RIGHT OVERWING EXIT LIGHT LENS ABOVE DOORS ARE CRACKED.  REMOVED AND REPLACED LEFT & RIGHT OVERWING EXIT LIGHT LENS ABOVE DOORS AS NEEDED.
